Translator Disclaimer
May 2014 New Forms of Contra-Continuity in Ideal Topology Spaces
Wadei Al-Omeri, Mohd. Salmi Md. Noorani, A. Al-Omari
Missouri J. Math. Sci. 26(1): 33-47 (May 2014). DOI: 10.35834/mjms/1404997107

Abstract

In this paper, we apply the notion of $e$-$\I$-open sets \cite{Wadei6} in ideal topological spaces to present and study new classes of functions called contra $e$-$\I$-continuous functions, almost-$e$-$\I$-continuous, almost contra-$e$-$\I$-continuous, and almost weakly-$e$-$\I$-continuous along with their several properties, characterizations and mutual relationships. Relationships between their new classes and other classes of functions are established and some characterizations of their new classes of functions are studied. Further, we introduce new types of graphs, called $e$-$\I$-closed, contra-$e$-$\I$-closed, and strongly contra-$e$-$\I$-closed graphs via $e$-$\I$-open sets. Several characterizations and properties of such notions are investigated.

Citation

Download Citation

Wadei Al-Omeri. Mohd. Salmi Md. Noorani. A. Al-Omari. "New Forms of Contra-Continuity in Ideal Topology Spaces." Missouri J. Math. Sci. 26 (1) 33 - 47, May 2014. https://doi.org/10.35834/mjms/1404997107

Information

Published: May 2014
First available in Project Euclid: 10 July 2014

zbMATH: 1300.54005
MathSciNet: MR3263540
Digital Object Identifier: 10.35834/mjms/1404997107

Subjects:
Primary: 54A05

Rights: Copyright © 2014 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.26 • No. 1 • May 2014
Back to Top